# SDR CALA2018021600662

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 13,439 hours, 4,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT LENS CRACKED,  AFT OF THE FWD CLOSET, FWD OF SEAT 1B.   REPLACED THE LENS.
